# SDR DALA13071825655

- Difficulty date: December 19, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 32,465 hours, 13,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ONE FLOOR SUPPORT, BL 0 BS 1652.   REMOVED FLOOR SUPPORT FROM BS 1640-1660,  INSTALLED FLOOR SUPPORT IAW SRM 51-40-02, & 51-21-02.
